# SDR DALA2021060903150

- Difficulty date: June 9, 2021
- Submitted: June 9, 2021
- Operation: Air carrier
- Aircraft: N651DL
- Make and model: Boeing 757232
- Aircraft serial: 24391
- Aircraft time: 89,856 hours, 38,909 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 345 Lbl1-8
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 651 REF. NRC #00426: CORROSION ON UPPER AND LWR SIDES OF THE FLOOR BEAM (PREVIOUS REPAIR) AT PASSENGER COMPARTMENT, STA. 345, BTW LBL 1 TO LBL 8. CORRECTIVE ACTION:
